Tarceva

2 Posts | Page(s): 1 

Tarceva

by shrnkrap8 on Tue Oct 13, 2015 02:06 AM

Quote | Reply
I have diagnosed with stage 3 non small cell lung cancer, ad am taking trace a, an oral chemo, as an experimental stabatthis illness, and am struggling with side affects, including the loss of my hair. Is anyone familiar with this?

RE: Tarceva

by ahildenbrandt on Tue Oct 13, 2015 03:23 AM

Quote | Reply
My husband takes tarceva for stage 4 NSCLC It has been good for him even though his cancer is currently progressing. His main side effects are: acne on face and back and chest, long eyelashes, new head hair is wavy and brittle not soft like his normal hair, out of control eyebrows. I am very grateful for this drug but we need a new one because his cancer is now growing around it. Rani
2 Posts | Page(s): 1 
Subscribe to this message board discussion

Latest Messages

View More

We care about your feedback. Let us know how we can improve your CancerCompass experience.